MathSciNet Relay Station
MathSciNet bibliographic data
MR817083 (87i:04003) 04A20 (03E05 54C99 90D13)
Debs, Gabriel Stratégies gagnantes dans certains jeux topologiques. (French) [Winning strategies in certain topological games] Fund. Math. 126 (1985), no. 1, 93–105.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement